MathSciNet Relay Station
MathSciNet bibliographic data
MR2600877 35Q31 (34A60 35D30 76B03)
De Lellis, Camillo; Székelyhidi, László, Jr. The Euler equations as a differential inclusion. Ann. of Math. (2) 170 (2009), no. 3, 1417–1436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement